I began taking Nature Throid a week ago. My NP wanted me to start taking it and stop taking my Synthroid (which I've been on for about 8 years now). He also said that if I felt like I was nervous about stopping Synthroid cold turkey, i could half my Synthroid and half my Nature Throid. Well, I went for it by taking only my Nature Throid and after about 4 days was feeling SO hyper! Jittery, shakey, TOTALLY spaced out (major brain fog, more than before I started!) and heart racing. Feels very much like when I had too much Synthroid. I started halving the two today to try to stop this and will call my Dr. tomorrow. Did Nature Throid make any of you Hyper that fast? Wow, it used to take a couple weeks on Synthroid to feel whacky but this was after 3 or 4 days! Whew!
Have you called the doctor? Odd that you would be switched. The product you are using can vary in strength per batch. Go to an endocrinologist. Nature thyroid comes from pigs. It is no more natural then synthroid. Neither one is natural to humans. I say take what works for you. Regular doctors may not have the latest findings. endocrinologist should be buddy forever. Also be sure you take it first thing in morning with only water. Half an hour later you can eat or drink what you like. Don't mix the med with anything.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2012 • 1 answer
Posted 14 Apr 2012 • 4 answers
Posted 13 Apr 2015 • 1 answer
Posted 27 Apr 2015 • 1 answer
Posted 28 Jul 2015 • 1 answer